Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical solution of some classical differential-difference equations

Authors: George Marsaglia, Arif Zaman and John C. W. Marsaglia
Journal: Math. Comp. 53 (1989), 191-201
MSC: Primary 65L05; Secondary 65Q05
MathSciNet review: 969490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For differential-difference equations, we provide a method that gives numerical solutions accurate to hundreds or even thousands of digits. We illustrate with numerical solutions to three classical problems. With a few exceptions, previous claims of extended accuracy for these problems are found to be wrong.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05, 65Q05

Retrieve articles in all journals with MSC: 65L05, 65Q05

Additional Information

Keywords: Difference equations, differential-difference equations, numerical solutions
Article copyright: © Copyright 1989 American Mathematical Society